MathSciNet Relay Station
MathSciNet bibliographic data
MR579702 12A70 (10D21)
Deligne, Pierre; Ribet, Kenneth A. Values of abelian $L$-functions at negative integers over totally real fields. Invent. Math. 59 (1980), no. 3, 227–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement